RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 784–795 (Mi de6534)  

Ordinary Differential Equations

The number of characteristic and lower exponents of an exponentially stable system with higher-order perturbations

N. A. Izobov

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1579 kB)

English version:
Differential Equations, 1988, 24:5, 510–519

Bibliographic databases:
UDC: 517.925.5
Received: 17.11.1986

Citation: N. A. Izobov, “The number of characteristic and lower exponents of an exponentially stable system with higher-order perturbations”, Differ. Uravn., 24:5 (1988), 784–795; Differ. Equ., 24:5 (1988), 510–519

Citation in format AMSBIB
\Bibitem{Izo88}
\by N.~A.~Izobov
\paper The number of characteristic and lower exponents of an exponentially stable system with higher-order perturbations
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 784--795
\mathnet{http://mi.mathnet.ru/de6534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951243}
\zmath{https://zbmath.org/?q=an:0661.34048}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 510--519


Linking options:
  • http://mi.mathnet.ru/eng/de6534
  • http://mi.mathnet.ru/eng/de/v24/i5/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019